MAUDE Adverse Event Report: ARTHREX, INC. HOLDING SLEEVE, 2.0MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. HOLDING SLEEVE, 2.0MM; MANUAL INSTR, GENERAL SURGICAL
Model Number HOLDING SLEEVE, 2.0MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to misuse due to excessive force when removing the sleeve from the caddy.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via sems that an ar-18700-25 holding sleeve was jammed in the caddy, bent and broke.This was discovered during an unspecified time with no patient harm.

Brand Name
HOLDING SLEEVE, 2.0MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19390296
Report Number1220246-2024-03814
Device Sequence Number6776321
Product Code LXH
UDI-Device Identifier00888867312746
UDI-Public00888867312746
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHOLDING SLEEVE, 2.0MM
Device Catalogue NumberAR-18700-25
Device Lot Number1391947
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown